# SDR B4VR2017110800001

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Aircraft: N4402T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843717
- Aircraft time: 5,114 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 66661000
- Condition: Broken
- Location: Zone 100
- Part time: 5,114 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM CONTROL BRACKET ATTACHED TO RUDDER PEDALS HAD ARM BROKEN OFF OF IT.  WAS REPORTED BY FLIGHT CREW THAT THE RUDDER TRIM HAD NO EFFECT ON THE CONTROL SYSTEM.  VISUAL INSPECTION FOUND THAT THE ARM WAS BROKEN OFF.  IT APPEARS TO HAVE A SMALL AREA THAT HAS CORROSION AND HAS POSSIBLY BEEN CRACKED FOR SOME TIME NEAR THE WELD THAT SECURES THE ARM TO THE REST OF THE BRACKET. PICTURES FORWARDED TO 9-AMC-SDR-PROGMGR@FAA.GOV.
